# SDR UIEA9805

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Engine: Ge CF650E2
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 77,542 hours
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: E, J, A

## Discrepancy

ANC - AFTER TAKEOFF AT FL 310, NR 2 ENGINE FLAMED OUT IN CRUISE.  ATTEMPTED RE-START ENGINE AND NO HELP.  NO N2 INDICATION.  AIRCRAFT DUMPED FUEL AND HAD UNEVENTFUL RETURN TO ANC.  DURING INSPECTION OF ENGINE AT ANC, FOUND EVIDENCE OF METAL IN THE TAIL PIPE AND DAMAGE TO 4TH STAGE LOW PRESSURE TURBINE BLADES.  ENGINE REPLACED.  S/N OFF 517482, S/N ON 530304.  (X)
